MAUDE Adverse Event Report: WALDEMAR LINK GMBH&CO.KG MEGASYSTEM C; FEMORAL COMPONENTS,CONDYLAR REPLACEMENTLINK MEGASYSTEM-C,MEDIUM, RIGHT

WALDEMAR LINK GMBH&CO.KG MEGASYSTEM C; FEMORAL COMPONENTS,CONDYLAR REPLACEMENTLINK MEGASYSTEM-C,MEDIUM, RIGHT
Model Number 15-8521/10
Medical Device Problem Codes Delivered as Unsterile Product (1421); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
During surgery last week, the surgeon wanted to use implant 15-8521/10 lot 200113/1159 07/25 but was unpleasantly surprised to find that the sterile bag had been punctured.The cardboard packaging of the implant was not damaged.[customer].
 
Event or Problem Description
During surgery last week, the surgeon wanted to use implant 15-8521/10 lot 200113/1159 07/25 but was unpleasantly surprised to find that the sterile bag had been punctured.The cardboard packaging of the implant was not damaged.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.

Brand Name
MEGASYSTEM C
Common Device Name
FEMORAL COMPONENTS,CONDYLAR REPLACEMENTLINK MEGASYSTEM-C,MEDIUM, RIGHT
Manufacturer (Section D)
WALDEMAR LINK GMBH&CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key17369330
Report Number3004371426-2023-00054
Device Sequence Number3715347
Product Code KRO
UDI-Device Identifier04026575381753
UDI-Public04026575381753
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2025
Device Model Number15-8521/10
Device Catalogue Number15-8521/10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown